Alert archive / North Carolina / Special Weather Statements in 2014
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Aug 18, 2014, 4:12 PM EDT for Orange County, North Carolina. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2014, 4:12 PM EDT (20:12 UTC)
- Expired
- Aug 18, 2014, 5:15 PM EDT
- In force
- 63 min
- Issued by
- NWS Raleigh, NC
County Orange County, NC
The radar
The Raleigh/Durham radar (KRAX), 87 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1211 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KRAH 182012 SPSRAH SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 412 PM EDT MON AUG 18 2014 NCZ023-024-182115- ORANGE-ALAMANCE- 412 PM EDT MON AUG 18 2014 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHERN ORANGE AND NORTHERN ALAMANCE COUNTIES UNTIL 515 PM EDT... AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CAMP SPRINGS...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAKE CAMMACK PARK & MARINA...UNION RIDGE...ALTAMAHAW-OSSIPEE... CARR...SCHLEY...ALTAMAHAW...LAKE BURLINGTON...PLEASANT GROVE AND ENO RIVER STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS 45 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITH THIS STORM. IF THE STORM INTENSIFIES AND ROTATION STRENGTHENS...A WARNING MAY NEED TO BE ISSUED. && LAT...LON 3624 7895 3609 7898 3618 7953 3625 7953 TIME...MOT...LOC 2012Z 283DEG 23KT 3624 7947 $$ 77
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 18, 3:58 PM EDT, 14 minutes earlier.
Area forecast discussion, Aug 18, 3:58 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 358 PM EDT MON AUG 18 2014 .SYNOPSIS...A SERIES OF UPPER LEVEL DISTURBANCES WILL CROSS THE REGION THROUGH MID-WEEK IN ASSOCIATION WITH A NORTHWEST FLOW ALOFT. && .NEAR TERM /THROUGH TONIGHT/... AS OF 230 PM MONDAY... OVERVIEW: AS OF 19Z...A POTENT SHORTWAVE LOCATED OVER SOUTHERN VA INVOF SOUTH HILL WILL CONTINUE TO TRACK EAST TOWARD VIRGINIA BEACH AND ELIZABETH CITY THROUGH 00Z. ANOTHER SHORTWAVE WAS CENTERED UPSTREAM NEAR LYNCHBURG VA...ON THE HEELS OF THE PRIOR WAVE. YET ANOTHER DISTURBANCE WAS LOCATED OVER UPSTATE SC AND WILL TRACK SLOWLY EAST ALONG OR NEAR THE NC/SC BORDER THROUGH THIS EVE. WITH SUCH A COMPLICATED PATTERN...UNCERTAINTY IN CONVECTIVE EVOLUTION REMAINS HIGH THIS AFT/EVE. PERVASIVE CLOUD COVER/PRECIP NORTH OF HWY 64 AND A MINIMUM IN 925 MB MOISTURE OVER MOST OF THE AREA PRIOR TO 17Z LARGELY SUPPRESSED DIURNAL DESTABILIZATION. HOWEVER...BOTH DECREASING CLOUD COVER AND RICH LOW-LEVEL MOISTURE ADVECTION (~19C DEWPT AT 925 MB) FROM THE SOUTHWEST HAVE RESULTED IN RAPID DESTABILIZATION THE PAST SEVERAL HRS...WITH MODERATE TO STRONG MLCAPE (2000-2500 J/KG) PER 19Z SPC MESOANALYSIS. PRECIP/TEMPS: GIVEN THE PRESENCE OF SEVERAL SHORTWAVES POISED TO BRUSH BOTH THE NORTHERN/SOUTHERN PERIPHERY OF CENTRAL NC...DEEP MOISTURE (PWAT 1.75-2.00") AND MODERATE INSTABILITY...EXPECT CONVECTION TO INCREASE IN COVERAGE/INTENSITY LATE THIS AFT/EVE... WITH A LOW CHANCE LINGERING OVERNIGHT. LOWS TONIGHT IN THE LOWER 70S. SEVERE THREAT: A FAVORABLE COMBINATION OF INSTABILITY AND LOW/DEEP LAYER SHEAR HAS EMERGED THIS AFTERNOON IN THE TRIAD...WHERE A WEAK MESOLOW HAS DEVELOPED ALONG A BAROCLINIC ZONE GENERATED BY DIFFERENTIAL HEATING/EVAP COOLING. IN THIS AREA...CONVECTIVE PARAMETERS WOULD SUGGEST A POTENTIAL FOR SUPERCELLULAR ORGANIZATION AND PERHAPS AN ISOLD TORNADO. OUTSIDE OF THIS LOCALLY FAV ENVIRONMENT...STRON INSTABILITY AND UNIDIRECTIONAL DEEP LAYER SHEAR ON THE ORDER OF 20-30 KT (STRONGEST NORTH) WOULD SUGGEST CONVECTION WILL TAKE ON EITHER MULTICELL/SUPERCELLULAR CHARACTERISTICS WITH A POTENTIAL TO PRODUCE DAMAGING WINDS AND MARGINALLY SVR HAIL THROUGH 00-03Z THIS EVENING. -VINCENT && .SHORT TERM /TUESDAY AND TUESDAY NIGHT/... AS OF 330 PM MONDAY... EXPECT PRECIP CHANCES NEAR OR SLIGHTLY ABOVE CLIMATOLOGY...AROUND 30- 40%...IN ASSOC/W A PATTERN OF WNW/NW FLOW ALOFT AND ABOVE NORMAL MOISTURE. -VINCENT && .LONG TERM /WEDNESDAY THROUGH MONDAY/... AS OF 220 PM MONDAY... THE MAJOR PROBLEM THROUGH THE LONG TERM PERIOD WILL BE DISCERNING WHEN AND WHERE A HIGHER PROBABILITY OF PRECIPITATION WILL OCCUR. THERE IS GOOD MODEL CONSENSUS AS TO THE TRANSITION TO A LARGER SCALE BLOCKING PATTERN OVER THE EASTERN CONUS THROUGH THE WEEKEND. THE GRADUAL MIGRATION OF AN UPPER LOW ACROSS THE GREAT LAKES AND OFF THE MID ATLANTIC COAST WEDNESDAY THROUGH FRIDAY WILL AMPLIFY INTO A DEEPER UPPER TROF DOWN THE COAST INTO EARLY NEXT WEEK. CONCURRENT AMPLIFICATION OF AN UPPER RIDGE WEST OF THE AREA WILL PRODUCE PERSISTENT NORTHWEST FLOW WHICH WILL PRESENT THE USUAL PROBLEMS WITH TIMING FEATURES THAT WILL BE STEERED INTO THE AREA. AIRMASS WILL BE REASONABLY WARM (UPPER 80S TO LOW 90S) AND MOIST...PW ~1.5 INCHES... BUT MOISTURE ADVECTION WILL BE HAMPERED BY WESTERLY FLOW ACROSS THE DEEP SOUTH...SO CHANCES OF RAIN WILL BE IN THE CLIMATOLOGICAL RANGE...30 PERCENT-ISH...WEDNESDAY THROUGH FRIDAY. A COOL SURGE WILL PROGRESS SOUTH AND ACROSS THE AREA FRIDAY NIGHT AS HIGH PRESSURE OVER FAR EASTERN CANADA IS SHUNTED DOWN THE EASTERN SLOPES OF APPALACHIANS. THIS WILL ENHANCE A COASTAL TROF IN PLACE OFFSHORE AND RESULT IN DEEP NORTH TO NORTHEAST FLOW WITH ACCOMPANYING MOIST AND COOLER MARINE-FLAVORED AIRMASS PERSISTING THROUGH MONDAY. ISENTROPIC LIFT WILL BE MINIMAL...AND MID LEVEL FEATURES IN THE NORTHWEST FLOW WILL BE NIL-CONFIDENCE THIS FAR IN ADVANCE. WOULD EXPECT PATCHY LIGHT RAIN/SHOWERS TO BE THE PREDOMINANT TYPE OF PRECIP...WITH POTENTIAL FOR CONVECTION HINGING ON UPSTREAM FEATURES WE MIGHT SEE 24-48 HOURS IN ADVANCE. THICKNESSES WOULD INDICATE A 3-5 DEGREE COOL DOWN FOR SATURDAY...AND ANOTHER 1-2 DEGREES SUNDAY AND MONDAY. THIS WOULD KEEP US IN THE MID TO UPPER 80S EACH DAY...WHICH IS MORE LIKELY TO ERR ON THE HIGH SIDE GIVEN THE LOOK OF THE PATTERN AND POTENTIAL FOR SOCKING IN SOME SATURATED MARINE LAYER AIR OVERNIGHT WITH ACCOMPANYING DENSE FOG/LOW STRATUS TO START THE DAYS. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... AS OF 1115 AM MONDAY... 24-HR TAF PERIOD: PERIODS OF MVFR CEILINGS AND VISBYS ASSOCIATED WITH SHOWERS AND THUNDERSTORMS ARE EXPECTED AT MOST IF NOT ALL TERMINALS THROUGH THIS EVENING. WINDS WILL BE LIGHT/VARIABLE AT NORTHERN TERMINALS AND SOUTHWEST AT 5-10 KT AT SOUTHERN TERMINALS (FAY). A PERIOD OF SUB-VFR CEILINGS AND/OR FOG WILL BE POSSIBLE AT ALL TERMINALS EARLY TUE MORNING (08-13Z)...WITH THE BEST CHANCE IN AREAS THAT RECEIVE RAINFALL THIS AFT/EVE...THOUGH CONFIDENCE REMAINS TOO LOW TO INCLUDE MENTION THEREOF WITH THE 18Z TAF ISSUANCE. LOOKING AHEAD: EXPECT A CLIMATOLOGICAL POTENTIAL FOR AFT/EVE SHOWERS AND STORMS THROUGH MID TO LATE WEEK...ALONG WITH A POTENTIAL FOR FOG AND/OR LOW CEILINGS DURING THE EARLY MORNING HOURS. -VINCENT && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...VINCENT NEAR TERM...VINCENT SHORT TERM...VINCENT LONG TERM...MLM AVIATION...VINCENT
Hazardous weather outlook, Aug 18, 10:35 AM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1035 AM EDT MON AUG 18 2014 NCZ007>011-021>028-038>043-073>078-083>086-088-089-191445- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1035 AM EDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...REST OF TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH EARLY TO MID AFTERNOON AS AN UPPER LEVEL DISTURBANCE TRACKS EAST ACROSS SOUTHERN VIRGINIA. AN ISOLATED SEVERE STORM CANNOT BE RULED OUT... PRIMARILY IN THE NORTHERN PIEDMONT AND NORTHERN COASTAL PLAIN BETWEEN NOON AND 5 PM. LOCALLY HEAVY RAINFALL CAN BE EXPECTED IN ASSOCIATION WITH ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. VINCENT
In the hours before
Special weather statement, Aug 18, 3:26 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
326 PM EDT MON AUG 18 2014
NCZ084>086-182030-
HOKE-RICHMOND-SCOTLAND-
326 PM EDT MON AUG 18 2014
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF HOKE...SOUTHEASTERN
RICHMOND AND SCOTLAND COUNTIES UNTIL 430 PM EDT...
AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF LAURINBURG...MOVING EAST AT 25
MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAURINBURG...RAEFORD...MAXTON...ANTIOCH...WAGRAM...GIBSON...EAST
LAURINBURG...CAMP MACKALL...SILVER CITY AND LAUREL HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM.
&&
LAT...LON 3464 7948 3480 7967 3497 7968 3517 7911
3490 7910 3483 7919 3484 7935 3482 7936
3477 7933 3464 7945
TIME...MOT...LOC 1925Z 263DEG 20KT 3480 7960
WSSSpecial weather statement, Aug 18, 3:32 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
332 PM EDT MON AUG 18 2014
NCZ086-088-182030-
HOKE-CUMBERLAND-
332 PM EDT MON AUG 18 2014
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF EAST CENTRAL HOKE
AND CENTRAL CUMBERLAND COUNTIES UNTIL 430 PM EDT...
AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RAEFORD...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...RAEFORD...FORT BRAGG...HOPE MILLS...EASTOVER...
STEDMAN...WADE...AUTRYVILLE...CEDAR CREEK AND ROCKFISH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM.
&&
LAT...LON 3497 7924 3507 7926 3520 7866 3512 7865
3511 7865 3509 7866 3509 7867 3508 7867
3508 7866 3504 7866 3501 7864 3499 7864
3497 7863 3493 7862
TIME...MOT...LOC 1931Z 263DEG 20KT 3502 7916
WSSSpecial weather statement, Aug 18, 3:50 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
350 PM EDT MON AUG 18 2014
NCZ021-182045-
FORSYTH-
350 PM EDT MON AUG 18 2014
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF WESTERN FORSYTH
COUNTY UNTIL 445 PM EDT...
AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EAST BEND...MOVING SOUTHEAST AT 5 MPH.
WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WINSTON-SALEM...CLEMMONS...LEWISVILLE...RURAL HALL...STANLEYVILLE...
DONNAHA AND PFAFFTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
45 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITH THIS STORM. IF THE
STORM INTENSIFIES AND ROTATION STRENGTHENS...A WARNING MAY NEED TO BE
ISSUED.
&&
LAT...LON 3611 8051 3612 8046 3614 8044 3617 8044
3621 8045 3622 8043 3624 8045 3626 8045
3623 8022 3599 8033 3604 8045 3606 8046
3605 8047 3607 8051
TIME...MOT...LOC 1949Z 292DEG 6KT 3617 8055
77Special weather statement, Aug 18, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 412 PM EDT MON AUG 18 2014 NCZ023-024-182115- ORANGE-ALAMANCE- 412 PM EDT MON AUG 18 2014 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHERN ORANGE AND NORTHERN ALAMANCE COUNTIES UNTIL 515 PM EDT... AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CAMP SPRINGS...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAKE CAMMACK PARK & MARINA...UNION RIDGE...ALTAMAHAW-OSSIPEE... CARR...SCHLEY...ALTAMAHAW...LAKE BURLINGTON...PLEASANT GROVE AND ENO RIVER STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS 45 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITH THIS STORM. IF THE STORM INTENSIFIES AND ROTATION STRENGTHENS...A WARNING MAY NEED TO BE ISSUED. && LAT...LON 3624 7895 3609 7898 3618 7953 3625 7953 TIME...MOT...LOC 2012Z 283DEG 23KT 3624 7947 77
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 3:26 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 64 min |
| Aug 18, 3:32 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke | 58 min |
| Aug 18, 3:50 PM EDT | Special Weather Statement | RAH | Forsyth | 55 min |
| Aug 18, 4:27 PM EDT | Special Weather Statement | RAH | Person | 63 min |
| Aug 18, 4:38 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Orange | 44 min |
| Aug 18, 4:40 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 65 min |
| Aug 18, 4:55 PM EDT | Special Weather Statement | RAH | Granville | 65 min |
| Aug 18, 5:20 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Guilford, Randolph | 55 min |
| Aug 18, 5:25 PM EDT | Tornado Warning | RAH | Franklin, Granville, Vance | 35 min |
| Aug 18, 5:45 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash, Wilson | 45 min |
| Aug 18, 5:54 PM EDT | Special Weather Statement | RAH | Franklin | 66 min |
| Aug 18, 5:59 PM EDT | Special Weather Statement | RAH | Wayne | 46 min |
| Aug 18, 6:04 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Orange, Randolph | 56 min |
| Aug 18, 6:05 PM EDT | Special Weather Statement | RAH | Durham | 40 min |
| Aug 18, 6:09 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 16 min |
| Aug 18, 6:15 PM EDT | Severe Thunderstorm Warning | RAH | Wayne, Wilson | 45 min |
| Aug 18, 6:19 PM EDT | Special Weather Statement | RAH | Montgomery, Randolph | 71 min |
| Aug 18, 6:24 PM EDT | Areal Flood Advisory | RAH | Durham | 3 hr |
| Aug 18, 6:28 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash, Wilson | 28 min |
| Aug 18, 6:58 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe | 17 min |
| Aug 18, 7:01 PM EDT | Special Weather Statement | RAH | Wake | 74 min |
| Aug 18, 7:06 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash | 54 min |
| Aug 18, 7:21 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne, Wilson | 39 min |
| Aug 18, 7:28 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Franklin, Johnston, Lee, Nash, Wake | 47 min |
| Aug 18, 7:42 PM EDT | Areal Flood Advisory | RAH | Wake | 3 hr |
Nearby
Special Weather Statements in North Carolina, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.